Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Parkinson's Drug Mirapex Under Safety Review
    avatar
    Haylen_WebMD_Staff posted:
    The FDA is investigating a possible risk of heart failure linked to Mirapex, a drug used to treat Parkinson's disease and restless legs syndrome.

    Click the link above and please ask your health care provider if you have questions or concerns!

    Haylen
    Was this Helpful?
    7 of 7 found this helpful
    Reply
     
    avatar
    worn1 responded:
    Thanks Haylen
    The majority of my family has died of heart or stroke before they reach 70. My sister had a major heart attack at 48. The left chanber of my heart is enlarged and I become short of breath walking up hills. In addition my legs feet and ankles are swollen all the time. None of the doctors--GP, Endocrinologist and Neurologist have been able to determine what is causing it. Looks like we may have found the answer. With all the health problems I am lucky to still be here. I guess the lord is not ready for me yet and the devil afraid I will take over.

    Thanks again Haylen
    Jo H
    There are none so blind as those that will not see
     
    avatar
    Haylen_WebMD_Staff replied to worn1's response:
    worn1,

    We're lucky you are still here too

    Thank you for your continued dedication to this community!

    I just read your saying about the devil to my husband - we are both LOLing -

    Haylen


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center